Sudafed Mucus Relief Triple Action Cold & Flu Tablets

    Original price £5.89 each 37p each

Offer

Free Next Day Delivery when you spend £6 on selected Cough & Cold
Learn More
We're sorry but this product is no longer available online
Sudafed Mucus Relief Triple Action Cold & Flu TabletsSudafed Mucus Relief Triple Action Cold & Flu TabletsSudafed Mucus Relief Triple Action Cold & Flu TabletsSudafed Mucus Relief Triple Action Cold & Flu TabletsSudafed Mucus Relief Triple Action Cold & Flu TabletsSudafed Mucus Relief Triple Action Cold & Flu TabletsSudafed Mucus Relief Triple Action Cold & Flu Tablets

Sudafed Mucus Relief Triple Action Cold & Flu Tablets

    Original price £5.89 each 37p each

Offer

Free Next Day Delivery when you spend £6 on selected Cough & Cold
Learn More
We're sorry but this product is no longer available online

Collect from store

Search for a Store

Home Delivery Information

Delivery Options & Info

Product Information

Reduces mucus

Clears the nose to ease breathing

Non-drowsy

Paracetamol, Guaifenesin & Phenylephrine

How does this product help?

Sudafed Mucus Relief Triple Action Cold and Flu Tablets with Paracetamol, Guaifeneris & Phenylephrine, help relieve the symptoms associated with colds and flu, including aches and pains, headache, blocked nose and sore throat, chills and chesty coughs.

12 Years (Advisory)

Warning: Do not exceed the stated dose. If symptoms persist consult your doctor.

Contains paracetamol: Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

If you are taking medication or are under medical care, consult your doctor before using this medicine. Do not take with other flu, cold or decongestant products.

Keep out the reach and sight of children.

Each Tablet Contains The Active Ingredients: Paracetamol 250 Mg, Guaifenesin 100 Mg And Phenylephrine Hydrochloride, Mg

Product code: 283760

EAN: 3574660667790

How to take? For oral use.

Swallow whole with water. Do not chew.

Adults, the elderly and children 12 years and over: 2 tablets every 4 hours as required. Do not take more than 8 tablets (4 doses) in any 24 hour period.

Do not give to children under 12 years.

Do not use tablets after the date shown on the pack. Please read the enclosed leaflet carefully before you take these tablets.

Our customers say

AI Summary

Users generally find the product provides fast, reliable decongestant relief for sinus and nasal mucus. They appreciate quick onset, triple-action symptom coverage, and ease of swallowing. However, some users report the effect duration can be short and tablet size is large for a few.

  • genai.genai.review.summary.pro Fast onset
  • genai.genai.review.summary.pro Effective decongestant
  • genai.genai.review.summary.pro Eases sinus pressure
  • genai.genai.review.summary.con Short duration of effect
  • genai.genai.review.summary.con Large tablet size